# SDR HALA2010032100127

- Difficulty date: March 21, 2010
- Submitted: March 22, 2010
- Operation: Air carrier
- Aircraft: N587HA
- Make and model: Boeing 767-33AER
- Aircraft serial: 33421
- Aircraft time: 26,125 hours, 5,364 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - APU FAILED TO START AFTER TWO ATTEMPTS.  BOTH APU START ATTEMPTS MADE AFTER A/C TURNED TAIL INTO THE WIND ALLOWED APU TO DRY.  CHECKED & SERVICED OIL.  ADDED 1.5 PINTS, OK.  SECURED OIL CAP.  ACCOMPLISHED BITE CHECK PER FIM 49-11-00 FIG 103.  BITE CHECK NO FAULT NOTED.  APU STARTED OK AT GATE AND KEPT RUNNING.
